# SDR SWAA2015061040554

- Difficulty date: June 9, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 69,360 hours, 57,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT LIGHT LENS LOOSE.  R & R LENS IAW MM
